# SDR UALA2012041502276

- Difficulty date: April 15, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 34,445 hours, 15,216 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Conduit
- Condition: Unsecure
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: STILL HAVE OCCASIONAL LOUD HUMMING IN FWD GALLEY ONCE PRIOR TO LEVEL OFF AND JUST AFTER DESCENT.  OPENED CEILING PANELS IN FWD GALLEY FOUND ENTRY LIGHT CONDUITS NOT SECURED, SECURED CONDUITS. NO OTHER DEFECTS FOUND. REINSTALLED PANELS.
